MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 85231499
Medical Device Problem Codes Particulates (1451); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes No Patient Involvement (2645); Not Applicable (3189)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12 month review of complaint history determined the complaint rate to be 0.30 complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit the customer observed a foreign body inside the tubing.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key8993151
Report Number2520313-2019-00040
Device Sequence Number3380715
Product Code DXT
UDI-Device Identifier00616258009896
UDI-Public(01)00616258009896
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2022
Device Model Number85231499
Device Catalogue NumberSJS-PT-J
Device Lot Number8553121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1